Abstract and Applied Analysis

Discussion on Generalized-(α ψ, β φ )-Contractive Mappings via Generalized Altering Distance Function and Related Fixed Point Theorems

Maher Berzig, Erdal Karapınar, and Antonio-Francisco Roldán-López-de-Hierro

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We extend the notion of (α ψ, β φ )-contractive mapping, a very recent concept by Berzig and Karapinar. This allows us to consider contractive conditions that generalize a wide range of nonexpansive mappings in the setting of metric spaces provided with binary relations that are not necessarily neither partial orders nor preorders. Thus, using this kind of contractive mappings, we show some related fixed point theorems that improve some well known recent results and can be applied in a variety of contexts.

Article information

Source
Abstr. Appl. Anal., Volume 2014 (2014), Article ID 259768, 12 pages.

Dates
First available in Project Euclid: 2 October 2014

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1412273187

Digital Object Identifier
doi:10.1155/2014/259768

Mathematical Reviews number (MathSciNet)
MR3176729

Zentralblatt MATH identifier
07022026

Citation

Berzig, Maher; Karapınar, Erdal; Roldán-López-de-Hierro, Antonio-Francisco. Discussion on Generalized-( α ψ , β $\phi $ )-Contractive Mappings via Generalized Altering Distance Function and Related Fixed Point Theorems. Abstr. Appl. Anal. 2014 (2014), Article ID 259768, 12 pages. doi:10.1155/2014/259768. https://projecteuclid.org/euclid.aaa/1412273187


Export citation

References

  • A. C. M. Ran and M. C. B. Reurings, “A fixed point theorem in partially ordered sets and some applications to matrix equations,” Proceedings of the American Mathematical Society, vol. 132, no. 5, pp. 1435–1443, 2004.
  • J. J. Nieto and R. Rodríguez-López, “Contractive mapping theorems in partially ordered sets and applications to ordinary differential equations,” Order, vol. 22, no. 3, pp. 223–239, 2005.
  • T. G. Bhaskar and V. Lakshmikantham, “Fixed point theorems in partially ordered metric spaces and applications,” Nonlinear Analysis: Theory, Methods & Applications, vol. 65, no. 7, pp. 1379–1393, 2006.
  • V. Berinde and M. Borcut, “Tripled fixed point theorems for contractive type mappings in partially ordered metric spaces,” Nonlinear Analysis: Theory, Methods & Applications, vol. 74, no. 15, pp. 4889–4897, 2011.
  • M. Borcut and V. Berinde, “Tripled coincidence theorems for contractive type mappings in partially ordered metric spaces,” Applied Mathematics and Computation, vol. 218, no. 10, pp. 5929–5936, 2012.
  • E. Karap\inar, “Quadruple fixed point theorems for weak $\phi $-contractions,” ISRN Mathematical Analysis, vol. 2011, Article ID 989423, 15 pages, 2011.
  • E. Karapinar and V. Berinde, “Quadruple fixed point theorems for nonlinear contractions in partially ordered metric spaces,” Banach Journal of Mathematical Analysis, vol. 6, no. 1, pp. 74–89, 2012.
  • M. Berzig and B. Samet, “An extension of coupled fixed point's concept in higher dimension and applications,” Computers & Mathematics with Applications, vol. 63, no. 8, pp. 1319–1334, 2012.
  • E. Karap\inar, A. Roldán, J. Martínez-Moreno, and C. Roldán, “Meir-Keeler type multidimensional fixed point theorems in partially ordered metric spaces,” Abstract and Applied Analysis, vol. 2013, Article ID 406026, 9 pages, 2013.
  • A. Roldán and E. Karapinar, “Some multidimensional fixed point theorems on partially preordered ${G}^{\ast\,\!}$-metric spaces under ($\psi $, $\varphi $)-contractivity conditions,” Fixed Point Theory and Applications, vol. 2013, article 158, 2013.
  • A. Roldán, J. Martínez-Moreno, and C. Roldán, “Multidimensional fixed point theorems in partially ordered complete metric spaces,” Journal of Mathematical Analysis and Applications, vol. 396, no. 2, pp. 536–545, 2012.
  • M. S. Khan, M. Swaleh, and S. Sessa, “Fixed point theorems by altering distances between the points,” Bulletin of the Australian Mathematical Society, vol. 30, no. 1, pp. 1–9, 1984.
  • M. A. Alghamdi and E. Karap\inar, “$G$-$\beta $-$\psi $-contractive-type mappings and related fixed point theorems,” Journal of Inequalities and Applications, vol. 2013, article 70, 2013.
  • M. Berzig and E. Karapinar, “Fixed point results for ($\alpha \psi $,$\,\beta $$\varphi $)-contractive mappings for a generalized altering distance,” Fixed Point Theory and Applications, vol. 2013, no. 1, article 205, 2013.
  • S. Moradi and A. Farajzadeh, “On the fixed point of $(\psi \text{-}\varphi )$-weak and generalized $(\psi \text{-}\varphi )$-weak contraction mappings,” Applied Mathematics Letters, vol. 25, no. 10, pp. 1257–1262, 2012.
  • O. Popescu, “Fixed points for $(\psi ,\phi )$-weak contractions,” Applied Mathematics Letters, vol. 24, no. 1, pp. 1–4, 2011.
  • B. Samet and M. Turinici, “Fixed point theorems on a metric space endowed with an arbitrary binary relation and applications,” Communications in Mathematical Analysis, vol. 13, no. 2, pp. 82–97, 2012.
  • M. Berzig, “Coincidence and common fixed point results on metric spaces endowed with an arbitrary binary relation and applications,” Journal of Fixed Point Theory and Applications, vol. 12, no. 1-2, pp. 221–238, 2012.
  • W. A. Kirk, P. S. Srinivasan, and P. Veeramani, “Fixed points for mappings satisfying cyclical contractive conditions,” Fixed Point Theory, vol. 4, no. 1, pp. 79–89, 2003. \endinput